Stochastic Mesh Methods for Hörmander Type Diffusion Processes

  • Shigeo KusuokaEmail author
  • Yusuke Morimoto
Part of the Advances in Mathematical Economics book series (MATHECON, volume 18)


In the present paper the authors discuss the efficiency of stochastic mesh methods introduced by Broadie and Glasserman (J Comput Finance 7(4):35–72, 2004). The authors apply stochastic mesh methods to certain type of Hörmander type diffusion processes and show the following. (1) If one carefully takes partitions, the estimated price of American option converges to the real price with probability one. (2) One can obtain better estimates by re-simulation methods discussed in Belomestny (Finance Stoch 15:655–683, 2011), although the order is not so sharp as his result.

Key words

Computational finance Malliavin calculus Option pricing Stochastic mesh method 


  1. 1.
    Avramidis, A.N., Hyden, P.: Efficiency improvements for pricing American options with a stochastic mesh. In: Proceedings of the 1999 Winter Simulation Conference, pp. 344–350 (1999)Google Scholar
  2. 2.
    Avramidis, A.N., Matzinger, H.: Convergence of the stochastic mesh estimator for pricing American options. J. Comput. Finance 7(4), 73–91 (2004)Google Scholar
  3. 3.
    Belomestny, D.: Pricing Bermudan options by nonparametric regression: optimal rates of convergence for lower estimates. Finance Stoch. 15, 655–683 (2011)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Broadie, M., Glasserman, P.: A stochastic mesh method for pricing high-dimensional American options. J. Comput. Finance 7(4), 35–72 (2004)MathSciNetGoogle Scholar
  5. 5.
    Glasserman, P.: Monte Carlo Methods in Financial Engineering. Springer, Berlin (2004)zbMATHGoogle Scholar
  6. 6.
    Kusuoka, S.: Malliavin calculus revisited. J. Math. Sci. Univ. Tokyo 10, 261–277 (2003)zbMATHMathSciNetGoogle Scholar
  7. 7.
    Kusuoka, S., Stroock, D.W.: Applications of Malliavin calculus II. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 32, 1–76 (1985)zbMATHMathSciNetGoogle Scholar
  8. 8.
    Shigekawa, I.: Stochastic Analysis. Translation of Mathematical Monographs, vol. 224. AMS, Providence (2000)Google Scholar

Copyright information

© Springer Japan 2014

Authors and Affiliations

  1. 1.Graduate School of Mathematical SciencesThe University of TokyoTokyoJapan
  2. 2.Bank of Tokyo Mitsubishi UFJTokyoJapan

Personalised recommendations